# SDR FDEA201410163205

- Difficulty date: October 16, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 71,737 hours, 24,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3215
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT DENT LOCATED APPROX BS 213 STRINGER 26 - 27L.  ASSESSED & REPAIRED IAW EA F-5300-T0312150.
